# SDR ASOA2015070813292

- Difficulty date: June 14, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 29,543 hours, 20,857 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE BS 295 CORRODED AT STR 25R.  REMOVED CORROSION ON FS 295 AT STR 25R IN REF TO SRM 51-21-06-001-001-A01.  COMPLIED WITH EC/TC EA 32-2015-255.
